# SDR J7SA2020113000246

- Difficulty date: November 2, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010031
- Aircraft time: 3,012 hours, 1,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNS FOUND AFT EMERGENCY BATTERY FAULTED IN THE MDC.  REMOVED AND REPLACED AFT EMERGENCY BATTERY.  OPERATIONS TEST SATISFACTORY.  WORK PERFORMED, IAW EMB 545/550 AMM 33-51-01.
